ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Continuously equivalent networks in state space

Devanathan, R (1973) Continuously equivalent networks in state space. In: Electronics Letters, 9 (16). pp. 372-373.

Full text not available from this repository. (Request a copy)
Official URL: http://scitation.aip.org/getabs/servlet/GetabsServ...

Abstract

Schoeffler has derived continuously equivalent networks in the nodal-admittance domain. The letter derives a corresponding result in state space that combines the usefulness of Schoeffler's result and the power of the state-variable approach.

Item Type: Journal Article
Additional Information: Copy right of this article belongs to The Institution of Electrical Engineers
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Date Deposited: 11 Jan 2010 07:08
Last Modified: 11 Jan 2010 07:08
URI: http://eprints.iisc.ernet.in/id/eprint/23163

Actions (login required)

View Item View Item